# SDR PCAA0209101

- Difficulty date: September 6, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 26,894 hours, 29,834 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Shorted
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ROC-LGA FLIGHT 3905.  CREW REPORTED DURING DESCENT NOTICED A SMOKE ODOR IN COCKPIT AND GALLEY AREA.  MAINTENANCE INSPECTED AND FOUND NR 2 HOT JUG RECEPTACLE SHORTED OUT.  RECEPTACLE AND HOT JUG REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
